Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the computation of a generalized inverse of a matrix


Authors: C. Donald LaBudde and G. R. Verma
Journal: Quart. Appl. Math. 27 (1969), 391-395
MSC: Primary 65.35
DOI: https://doi.org/10.1090/qam/253541
MathSciNet review: 253541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ben-Israel and A. Charnes, Contributions to the theory of generalized inverses, J. Soc. Indust. Appl. Math. 11 (1963), 667–699. MR 0179192
  • [2] Arne Bjerhammar, Application of calculus of matrices to method of least squares with special reference to geodetic calculations, Trans. Roy. Inst. Tech. Stockholm 1951 (1951), no. 49, 86 pp. (2 plates). MR 0055793
  • [3] C. D. La Budde, Notes on generalized inverses of operators. Part I, Dept. of Chemistry, New York University, New York, 1968
  • [4] E. H. Moore, Bull. Amer. Math. Soc. 26, 394-395 (1920)
  • [5] R. Penrose, A generalized inverse for matrices, Proc. Cambridge Philos. Soc. 51 (1955), 406–413. MR 0069793

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/qam/253541
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website